Texas, 2008

Drought in Texas, August 1 to 31, 2008

August 1 to 31, 2008 · NWS CRP · 15 events in 15 counties and zones

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

Where it happened

Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CRP wrote it up.

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jul 31, 11:02 PM CST, 58 minutes earlier.

Area forecast discussion, Jul 31, 11:02 PM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1202 AM CDT FRI AUG 1 2008

.AVIATION...EXPECT STRATUS/MVFR CEILINGS TO DEVELOP OVER THE BRUSH
COUNTRY IN SIMILAR FASHION AS LAST NIGHT AROUND 08-09Z. WITH LIGHT
WINDS AND VERY BOUNDARY LAYER CONDITIONS...EXPECT SPOTTY AREAS OF
FOG TO DEVELOP AROUND 09Z OVER THE INLAND COASTAL PLAINS PROVIDING
MAINLY MVFR VSBYS BUT COULD SEE SOME ISOLATED IFR CONDS FROM ALI
TO BEA TO VCT. MVFR CEILINGS WILL LINGER UNTIL AROUND 16Z OVER THE
WESTERN BRUSH COUNTRY...THEN VFR CONDITIONS WILL PREVAIL THROUGH
FRIDAY EVENING ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    78  92  77  93  74  /  10  10  10  10   0
VICTORIA          76  97  75  97  73  /  10  10  10  10   0
LAREDO            81 100  81 101  79  /   0   0   0   0   0
ALICE             77  98  76  98  74  /   0  10   0  10   0
ROCKPORT          80  92  79  92  79  /  10  10  10  10   0
COTULLA           76 101  76 101  74  /   0   0   0   0   0
KINGSVILLE        77  95  77  95  75  /  10  10   0  10   0
NAVY CORPUS       81  90  80  92  78  /  10  10  10  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

TMT/89...AVIATION
Hazardous weather outlook, Jul 31, 4:33 AM CST, 19 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
533 AM CDT THU JUL 31 2008

GMZ230-235-250-255-270-275-TXZ229>234-239>247-011100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
533 AM CDT THU JUL 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HEAT INDICES BETWEEN 105 AND 109 DEGREES CAN BE EXPECTED THIS
AFTERNOON GENERALLY ALONG AND WEST OF U.S. 77. NO OTHER HAZARDOUS
WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTERNOON HEAT INDICES BETWEEN 104 AND 108 DEGREES CAN BE EXPECTED
ON FRIDAY GENERALLY ALONG AND WEST OF U.S. 77. NO OTHER HAZARDOUS
WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RG

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

15 drought. Local standard time, as filed.

Drought, Aransas

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Aransas forecast zone
Reported by
Official NWS Observations
Coordinates
28.015, -97.074 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, Bee

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Bee forecast zone
Reported by
Official NWS Observations
Coordinates
28.417, -97.741 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, Calhoun

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Calhoun forecast zone
Reported by
Official NWS Observations
Coordinates
28.439, -96.615 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, Duval

When
August 1, 12:00 AM CST to August 18, 11:59 PM CST
Where
Duval forecast zone
Reported by
Official NWS Observations
Coordinates
27.681, -98.509 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, Goliad

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Goliad forecast zone
Reported by
Official NWS Observations
Coordinates
28.657, -97.426 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, Kleberg

When
August 1, 12:00 AM CST to August 18, 11:59 PM CST
Where
Kleberg forecast zone
Reported by
Official NWS Observations
Coordinates
27.427, -97.668 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, La Salle

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
La Salle forecast zone
Reported by
Official NWS Observations
Coordinates
28.345, -99.100 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, Live Oak

When
August 1, 12:00 AM CST to August 18, 11:59 PM CST
Where
Live Oak forecast zone
Reported by
Official NWS Observations
Coordinates
28.351, -98.125 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, Nueces

When
August 1, 12:00 AM CST to August 18, 11:59 PM CST
Where
Nueces forecast zone
Reported by
Official NWS Observations
Coordinates
27.735, -97.516 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, Refugio

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Refugio forecast zone
Reported by
Official NWS Observations
Coordinates
28.322, -97.159 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, San Patricio

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
San Patricio forecast zone
Reported by
Official NWS Observations
Coordinates
28.009, -97.518 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, Victoria

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Victoria forecast zone
Reported by
Official NWS Observations
Coordinates
28.796, -96.971 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, Webb

When
August 1, 12:00 AM CST to August 18, 11:59 PM CST
Where
Webb forecast zone
Reported by
Official NWS Observations
Coordinates
27.761, -99.332 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, Jim Wells

When
August 2, 12:00 AM CST to August 18, 11:59 PM CST
Where
Jim Wells forecast zone
Reported by
Official NWS Observations
Coordinates
27.731, -98.090 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

Drought, McMullen

When
August 2, 12:00 AM CST to August 18, 11:59 PM CST
Where
McMullen forecast zone
Reported by
Official NWS Observations
Coordinates
28.353, -98.568 (the zone’s center; the record gives no point)

Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.

At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.

The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2008Every state in 2008This day in weather historyWarnings in Texas, August 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 132758, 132759, 132760, 132761, 132762, 132764, 132765, 132766, 132768, 132769, 132770, 132771, 132772, 132763, 132767.